Alert archive / New York / Tornado Warnings in 2004
Tornado Warning 1, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Apr 18, 2004, 1:40 PM EDT for Cayuga County, New York. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 18, 2004, 1:40 PM EDT (17:40 UTC)
- Expired
- Apr 18, 2004, 2:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Binghamton, NY
- Area
- Whole counties
County Cayuga County, NY
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 1:40 PM EDT | TSTM WND DMG | Ledyard, NY | NUMEROUS TREES AND WIRES DOWN. ROOF BLOWN OFF HOUSE IN POPLAR RIDGE. |
| Apr 18, 1:45 PM EDT | TSTM WND DMG | Moravia, NY | TREES AND WIRES DOWN |
| Apr 18, 1:45 PM EDT | TSTM WND DMG | Venice Center, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 11:45 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760 WFUS51 KBGM 181740 TORBGM NYC011-181830- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 140 PM EDT SUN APR 18 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A * TORNADO WARNING FOR... CAYUGA COUNTY IN CENTRAL NEW YORK * UNTIL 230 PM EDT. * AT 136 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH A DEVELOPING TORNADO NEAR SCIPIO CENTER...OR 11 MILES SOUTH OF AUBURN...MOVING SOUTHEAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... CASCADE AND MORAVIA AT 145 PM. MONTVILLE AND KELLOGGSVILLE AT 150 PM. FOR YOUR PROTECTION FROM THE DAMAGING WINDS OF A TORNADO...GO TO A BASEMENT OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. $$ LAT...LON 4294 7668 4277 7678 4266 7638 4281 7632 MSE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Apr 18, 11:15 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 18, 11:15 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1115 AM EDT SUN APR 18 2004 .UPDATE... WE ARE CURRENTLY CLOSELY WATCHING THE MCS MOVING EAST ACROSS FAR WESTERN NY LATE THIS MORNING. THAT SYSTEM WILL BE MOVING INTO A MORE STABLE ATMOSPHERE ACROSS CENTRAL NY EARLY THIS AFTERNOON... BUT COULD STILL HOLD TOGETHER LONG ENOUGH TO PRODUCE SOME PROBLEMS FOR OUR NORTHERN COUNTIES BETWEEN 1 AND 4 PM. WARM FRONT CURRENTLY IS LOCATED TO OUR SOUTH... WITH THE STRONG SHEAR PROFILES THAT ONE WOULD NORMALLY EXPECT NORTH OF A WARM FRONT LOCATED OVER OUR AREA. THE QUESTION TODAY WILL BE WHETHER OR NOT THE ATM CAN GET UNSTABLE ENOUGH TO SUPPORT STRONG / SEVERE CONVECTION. THE ETA IS SHOWING CAPES REACHING OVER 1000 J/KG ACROSS OUR NORTHERN CWA THIS AFTERNOON WHILE THE LATEST RUC IS MORE CONSERVATIVE...ONLY SHOWING 300 TO 500 J/KG. LARGE CANOPY OF MID AND HIGH CLOUDS WILL BE OVERSPREADING THAT AREA SOON... AND LATEST SURFACE OBS NOT INDICATING A BIG RETURN OF LOW-LEVEL MOISTURE. STILL... FEEL THAT WITH MARGINAL INSTABILITY THERE COULD STILL BE ENOUGH INSTABILITY TO SUPPORT A FEW STORMS THAT WILL APPROACH SEVERE LIMITS... AND WILL UPDATE THE FORECAST TO INCLUDE ENHANCED WORDING INCLUDING GUSTY WINDS AND HAIL FOR THE NORTHERN 1/3 OF THE CWA. WITH STRONG... TURNING SHEAR PROFILES IN PLACE ACROSS OUR AREA WE WILL HAVE TO WATCH FOR ROTATING STORMS IN ADDITION TO A BOW ECHO TODAY... ALTHOUGH FAIRLY HIGH LCL HEIGHTS AND WEAK STABILITY IN THE LOWEST LEVELS WILL NOT BE FAVORABLE FOR TORNADOES. .DISCUSSION... MAIN CHALLENGE FOR TDA WILL BE MAX TEMPS AND THE POTNL FOR (SVR?) CONVECTION. CDFNT HAS SAGGED OF THE RGN, BUT WILL RETURN AS A WMFNT LATER TDA. AT 925 MB, THA ETA/NGM SHOW A 19-20C 925 MB THERMAL RDG OVER CNTRL SRN TIER INTO FINGER LAKES BY 00Z WITH GRADIENT TO COOLER TEMPS ACRS THE WRN MOHAWK VLY/WRN CATSKILLS/ERN POCONOS THIS AFTN. THE 700 AND 500 MB VORT PROGS SHOW THE PSSG OF A WEAK S/WV THIS AFTN. THE ETA PROFILES ARE QUITE IMPRSV, SHOWING CAPES OF 1000-1500 AND LIS FROM -3 TO -6 THIS AFTN, COUPLED WITH VERY IMPRSV SHEAR PROFILES LEADING TO VALUES OF BRN, HELICITY AND EHI WHICH SUGGEST SVR POTNL - ASSUMING WE CAN GET STORMS TO DVLP. ON THE NEG SIDE, NCAPES ARE NOT IMPRSV, AND THE ETA DOES SHOW A CLOSED -18C COLD POCKET OVER CNTRL NY AT 18Z, WHICH IS NOT INDICATED BY THE NGM. HOWEVER, THE FCST LOW LVL TDS IN THE ETA PROFILE LOOK RSNBL, SPCLY SINCE TDS IN THE U50S AND L60S ARE AS CLOSE TO OUR RGN AS WRN PA AND ERN OH. THIS LOW LVL MSTR WILL WORK NEWD TDA ON FAIRLY STRONG LOW LVL SW FLOW. OUR NRN ZONES ARE OUTLOOKED WITH SLIGHT RISK THIS AFTN, AND THIS LOOKS GOOD, BUT WOULD NOT RULE OUT STRONG STORMS INTO THE SRN TIER TDA (ASSUMING THEY DVLP OF COURSE). NGM/MAV POPS ARE CHC AREA-WIDE TDA, WITH ETA INDICATING HIGH CHC OR LIKELY POPS OVER THE FINGER LAKES AND WRN MOHAWK VLY. HATE TO FLIP-FLOP BUT WILL HAVE TO RE-INTRODUCE CHC POPS FOR AFTN SHRA/TSRA ACRS ALL AREAS, WITH HIGHEST POPS ACRS THE FINGER LAKES/WRN MOHAWK VLY AND SRN TUG. WILL HOLD OFF ON ENHANCED VERBAGE, TO LET DAY CREW LOOK AT LATEST GUIDANCE, BUT WILL MENTION SVR POTNL IN THIS MRNGS HWO FOR NRN ZONES. AS FOR TEMPS, I LIKE THE 80F FOR ELM THIS AFTN, WHICH IS SUPPORTED BY THE FCST 925MB TEMPS, BUT THINK THE 80F FOR SYR IS TOO WARM SINCE THE WMFNT WONT BE PASSING THERE UNTIL LATE TDA. WILL LEAN TWDS CONTINUITY FOR TDAS MAXES, WITH LOWER READINGS FAR NRN ZONES, WRN CATSKILLS AND ERN POCONOS WHERE MDLS INDICATE SELY FLOW PERSISTING TDA. ETA SHOWS MUCH DRIER AIR WORKING IN AT 850 MB TNGT ON A GOOD SW BREEZE. ANY LINGERING CONVECTION IN THE EVNG SHUD GIVE WAY TO MAINLY CLEAR OR PC SKIES. LTL IF ANY CHG TO LATTER PDS. NXT CDFNT WILL PASS ON MONDAY WITH ANOTHER CHC FOR CONVECTION, AND THIS IS REFLECTED IN THE CRNT GRIDS/FCST. BRADY. && .EXTENDED (MON NITE-SAT) SOME SIG CHANGES MADE TO MIDDLE-END PART OF THIS FCST PERIOD PER TREND OF OPERATIONAL AND ENSEMBLE GFS MODELS MOVING SERIES OF LOW PRES AREAS FASTER WITH EACH RUN. HPC 3-7 DAY PROGS A GOOD GUIDE... AND BRING COLD FRONT AND SOME SHOWERS CROSS THE AREA MON NITE. THIS FROPA BREAKS THE ABOVE NORMAL WARMTH IN PLACE ...AND IS FOLLOWED BY DRY AND MORE SEASONABLE WX TUES. RAIN CHANCES PREVIOUSLY EXPECTED THURS...HAVE BEEN BUMPED UP TO WEDS AS PROGS SHOW LOW MOVING FROM UPR MIDWEST EARLY WEDS TO GULF OF ST. LAWRENCE EARLY THURS...WITH A ONE-TWO PUNCH FROM A WARM FRONT THEN COLD FRONT MOVING THROUGH CNY/NEPA WEDS-WEDS NITE. MOST OF THURS THRU FRI NOW DRY AND COOLER POST FROPA...WITH NEXT IN SERIES OF LOWS TO MOVE IN FOR SAT AND BEYOND. && .AVIATION... MID CLDS WORKG ACRS CWA ATTM...SHUD SCT OUT SOON. SEE SOME MVFR AND EVEN IFR FOG (ELM) DVLPG AFTER 08-09Z AS COOLER BNDRY LYR SNEAKS IN UNDER INCREASING LL MOISTURE FROM THE SW JUST ABV BNDRY LYR. THIS SHUD ALLOW FOR SOME LIGHT FOG MOST TAFS...WITH SOME THICKER FOG PSBL IN THE COOLER VALLEYS LIKE ELM. && .BGM WATCHES/WARNINGS/ADVISORIES... NY...NONE. PA...NONE.
Hazardous weather outlook, Apr 18, 11:10 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1110 EDT SUN APR 18 2004 NYZ009-015>018-036-037-192000- MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY-SENECA NY- SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-YATES NY- 1110 AM EDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE... THUNDERSTORMS WILL MOVE ACROSS THE AREA ALONG AND SOUTH OF THE LAKE ONTARIO SHORELINE LATE THIS MORNING AND THIS AFTERNOON. A FEW OF THESE STORMS COULD CONTAIN STRONG... GUSTY WINDS... APPROACHING 50 MPH... ALONG WITH SOME HAIL. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION MAY BE REQUIRED LATER TODAY. NYZ022>025-044>046-055>057-190939- BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY- SCHUYLER NY-STEUBEN NY-TIOGA NY-TOMPKINS NY- 349 AM EDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE... A WARM FRONT WILL MOVE NORTH FROM PENNSYLVANIA INTO CENTRAL NEW YORK LATER TODAY. THIS FRONT MAY TRIGGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED, AN ISOLATED SEVERE THUNDERSTORM CANT BE RULED OUT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. NYZ062-PAZ038>040-043-044-047-048-072-190939- BRADFORD PA-LACKAWANNA PA-LUZERNE PA-NORTHERN WAYNE PA-PIKE PA- SOUTHERN WAYNE PA-SULLIVAN NY-SUSQUEHANNA PA-WYOMING PA- 349 AM EDT SUN APR 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE... A WARM FRONT WILL MOVE NORTH FROM PENNSYLVANIA INTO CENTRAL NEW YORK LATER TODAY. THIS FRONT MAY TRIGGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT ANTICIPATED, BUT A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATER TODAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Apr 18, 12:01 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1201 PM EDT SUN APR 18 2004 NYZ009-015>018-023-025-036-037-044>046-182000- CHENANGO NY-CORTLAND NY-MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY- OTSEGO NY-SCHUYLER NY-SENECA NY-SOUTHERN CAYUGA NY- SOUTHERN ONEIDA NY-TOMPKINS NY-YATES NY- 1201 PM EDT SUN APR 18 2004 ...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL NEW YORK THROUGH 4 PM... THE SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES... YATES... SCHUYLER... TOMPKINS... SENECA... CAYUGA... ONONDAGA... CORTLAND... MADISON... ONEIDA... CHENANGO... AND OTSEGO. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE WATCH AREA THIS AFTERNOON. THE STORMS WILL REACH THE FINGER LAKES AREA BETWEEN 1 AND 2 PM... THE WESTERN MOHAWK VALLEY BETWEEN 2 AND 3 PM... AND THE WESTERN CATSKILL MOUNTAINS AROUND 3 PM. WIND GUSTS WITH THE STRONGEST STORMS COULD REACH 60 MPH... AND LARGE HAIL IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR VISIT OUR INTERNET WEB SITE AT WEATHER.GOV. MSE
Special weather statement, Apr 18, 12:10 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE BINGHAMTON NY 1210 PM EDT SUN APR 18 2004 NYZ009-015>018-023-025-036-037-044>046-182000- CHENANGO NY-CORTLAND NY-MADISON NY-NORTHERN ONEIDA NY-ONONDAGA NY- OTSEGO NY-SCHUYLER NY-SENECA NY-SOUTHERN CAYUGA NY- SOUTHERN ONEIDA NY-TOMPKINS NY-YATES NY- 1210 PM EDT SUN APR 18 2004 ...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL NEW YORK THROUGH 5 PM... THE SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES... YATES... SCHUYLER... TOMPKINS... SENECA... CAYUGA... ONONDAGA... CORTLAND... MADISON... ONEIDA... CHENANGO... AND OTSEGO. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE WATCH AREA THIS AFTERNOON. THE STORMS WILL REACH THE FINGER LAKES AREA BETWEEN 1 AND 2 PM... THE WESTERN MOHAWK VALLEY BETWEEN 2 AND 3 PM... AND THE WESTERN CATSKILL MOUNTAINS AROUND 3 PM. WIND GUSTS WITH THE STRONGEST STORMS COULD REACH 60 MPH... AND LARGE HAIL IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR VISIT OUR INTERNET WEB SITE AT WEATHER.GOV. ...CORRECTED TIME OF EXPIRATION FOR THE WATCH... MSE
Special weather statement, Apr 18, 12:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1240 PM EDT SUN APR 18 2004 NYZ015-022-181745- STEUBEN NY-YATES NY- 1240 PM EDT SUN APR 18 2004 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE AREA... AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ALONG A LINE EXTENDING FROM GENESEO TO HORNELL.....MOVING SOUTHEAST AT 50 MPH. THUNDERSTORMS WILL BE NEAR... ITALY HILL AND ITALY AT 100 PM. CROSBY AND BRANCHPORT AT 115 PM. ADDISON AT 130 PM. ANY THUNDERSTORM ALONG THIS LINE OF STORMS HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM. MORFORD
Special weather statement, Apr 18, 1:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 127 PM EDT SUN APR 18 2004 NYZ017-018-181815- CAYUGA NY-ONONDAGA NY- 127 PM EDT SUN APR 18 2004 ...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE AREA... AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR SENECA FALLS MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR... MARIETTA AND OWASCO AT 145 PM. OTISCO AND CEDARVALE AT 200 PM. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV JAB
Local storm report, Apr 18, 1:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
132 PM EDT SUN APR 18 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL BATH 42.34N 77.32W
04/18/2004 0.88 INCH STEUBEN NY EMERGENCY MNGR
0118 PM HAIL AVOCA 42.41N 77.42W
04/18/2004 0.25 INCH STEUBEN NY TRAINED SPOTTER
1248 PM HAIL DANSVILLE 42.56N 77.70W
04/18/2004 1.75 INCH LIVINGSTON NY TRAINED SPOTTER
&&
MORFORDThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 12:54 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 51 min |
| Apr 18, 1:09 PM EDT | Severe Thunderstorm Warning | BGM | Seneca | 51 min |
| Apr 18, 1:34 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga | 41 min |
| Apr 18, 1:46 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Tompkins | 44 min |
| Apr 18, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Cortland | 60 min |
| Apr 18, 2:34 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 41 min |
| Apr 18, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 47 min |
| Apr 18, 3:52 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 38 min |
Nearby
Tornado Warnings in New York, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.